# SDR C2XA06SD017

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 15,330 hours, 11,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18200
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - LT FWD FAIRING EMERGENCY LIGHT, AISLE 1 EMERGENCY LIGHT, AND COCKPIT FLOOD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 1 EMERGENCY POWER SUPPLY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
